Alert archive / Florida / Red Flag Warnings in 2008
Red Flag Warning 43, NWS Miami, FL
NWS Miami, FL issued this red flag warning at Nov 18, 2008, 4:56 AM EST for 4 counties in Florida. It took effect at Nov 18, 2008, 11:01 AM EST. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 18, 2008, 4:56 AM EST (09:56 UTC)
- In effect from
- Nov 18, 2008, 11:01 AM EST
- Expired
- Nov 18, 2008, 6:00 PM EST
- In force
- 7 hr
- Issued by
- NWS Miami, FL
Counties Broward County, FL, Miami-Dade County, FL, Monroe County, FL, Palm Beach County, FL
The radar
The Miami radar (KAMX), 45 km from the middle of the area, began a volume at 09:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Miami, FL (KMFL), launched 00:00Z, 9.9 hours before the alert went out and 34 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1697 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- -25 m²/s²
- 0-3 km storm-relative helicity
- 63 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS82 KMFL 180956 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 456 AM EST TUE NOV 18 2008 FLZ063-066-070-182300- /O.NEW.KMFL.FW.W.0043.081118T1800Z-081118T2300Z/ /O.NEW.KMFL.FW.A.0029.081119T1800Z-081119T2300Z/ GLADES-HENDRY-INLAND COLLIER- 456 AM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR GLADES, HENDRY AND COLLIER COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS... ...FIRE WEATHER WATCH IN EFFECT WEDNESDAY AFTERNOON FOR GLADES, HENDRY AND COLLIER COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON, A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. THE DRY WEATHER WILL CONTINUE THROUGH WEDNESDAY, THEREFORE A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ071-073-182300- /O.NEW.KMFL.FW.W.0043.081118T1800Z-081118T2300Z/ INLAND BROWARD-INLAND MIAMI DADE- 456 AM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING FOR INLAND AREAS OF BROWARD AND MIAMI DADE COUNTIES FOR RELATIVE HUMIDITIES BELOW 35 PERCENT FOR 4 OR MORE HOURS... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 6 PM EST THIS EVENING. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON, A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
000 WWUS82 KMFL 181601 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 1101 AM EST TUE NOV 18 2008 FLZ072-074-075-172>174-182300- /O.EXB.KMFL.FW.W.0043.081118T1601Z-081118T2300Z/ METRO BROWARD-METRO MIAMI DADE-MAINLAND MONROE-COASTAL BROWARD- COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 1101 AM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING... THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-070-190015- /O.EXT.KMFL.FW.W.0043.081118T1601Z-081118T2300Z/ /O.CON.KMFL.FW.A.0029.081119T1800Z-081119T2300Z/ GLADES-HENDRY-INLAND COLLIER- 1101 AM EST TUE NOV 18 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. THE DRY WEATHER WILL CONTINUE THROUGH WEDNESDAY... THEREFORE A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ071-073-182300- /O.EXT.KMFL.FW.W.0043.081118T1601Z-081118T2300Z/ INLAND BROWARD-INLAND MIAMI DADE- 1101 AM EST TUE NOV 18 2008 ...RED FLAG WARNING NOW IN EFFECT UNTIL 6 PM EST THIS EVENING... THE RED FLAG WARNING IS NOW IN EFFECT UNTIL 6 PM EST THIS EVENING. A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS82 KMFL 182045 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 345 PM EST TUE NOV 18 2008 FLZ067-068-168-182300- /O.EXA.KMFL.FW.W.0043.000000T0000Z-081118T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-COASTAL PALM BEACH- 345 PM EST TUE NOV 18 2008 ...RED FLAG WARNING IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES REMAINING BELOW 35% FOR OVER 4 HOURS... AREAS ACROSS PALM BEACH COUNTY HAVE ALREADY BEEN AT OR BELOW 35% RELATIVE HUMIDITY FOR AROUND 4 HOURS AND ARE EXPECTED TO REMAIN STEADY FOR THE NEXT COUPLE OF HOURS THEN RISE AS SUNSET APPROACHES. THIS WILL PRODUCE RELATIVE HUMIDITIES AT OR BELOW 35% FOR 6 TO 7 HOURS, THEREFORE THE RED FLAG WARNING WILL REMAIN IN EFFECT UNTIL 6 PM EST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ FLZ063-066-070-190000- /O.CON.KMFL.FW.W.0043.000000T0000Z-081118T2300Z/ /O.CON.KMFL.FW.A.0029.081119T1800Z-081119T2300Z/ GLADES-HENDRY-INLAND COLLIER- 345 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES REMAINING AT OR BELOW 35% FOR 4 OR MORE HOURS... ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR RELATIVE HUMIDITIES AT OR BELOW 35% FOR 4 OF MORE HOURS... A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. THE DRY WEATHER WILL CONTINUE THROUGH WEDNESDAY... THEREFORE A FIRE WEATHER WATCH IS IN EFFECT WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ071>075-172>174-182300- /O.CON.KMFL.FW.W.0043.000000T0000Z-081118T2300Z/ INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE-METRO MIAMI DADE- MAINLAND MONROE-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 345 PM EST TUE NOV 18 2008 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 6 PM EST THIS EVENING FOR RELATIVE HUMIDITIES AT OR BELOW 35% FOR 4 OR MORE HOURS... A COLD FRONT WILL MOVE THROUGH SOUTH FLORIDA EARLY THIS AFTERNOON. THIS WILL BRING COOLER AND DRIER AIR INTO THE REGION. FOR THIS REASON... A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
000 WWUS82 KMFL 182318 RFWMFL URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE MIAMI FL 618 PM EST TUE NOV 18 2008 FLZ063-066-070-191800- /O.EXP.KMFL.FW.W.0043.000000T0000Z-081118T2300Z/ /O.CON.KMFL.FW.A.0029.081119T1800Z-081119T2300Z/ GLADES-HENDRY-INLAND COLLIER- 618 PM EST TUE NOV 18 2008 ...FIRE WEATHER WATCH REMAINS IN EFFECT WEDNESDAY AFTERNOON FOR RELATIVE HUMIDITY BELOW 35% FOR 4 OR MORE HOURS... ...RED FLAG WARNING HAS EXPIRED... RELATIVE HUMIDITIES CONTINUE TO RISE THIS EVENING, AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE, HOWEVER A COLD FRONT HAS MOVED THROUGH SOUTH FLORIDA AND A DRY AIRMASS CONTINUES TO MOVE INTO THE REGION, AND THIS WILL ALLOW INTERIOR SECTIONS OF COLLIER COUNTY ALONG WITH GLADES AND HENDRY COUNTIES TO DROP BELOW 35% RELATIVE HUMIDITY ONCE AGAIN DURING WEDNESDAY AFTERNOON... THEREFORE A FIRE WEATHER WATCH IS IN EFFECT FOR WEDNESDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ FLZ067-068-071>075-168-172>174-190030- /O.EXP.KMFL.FW.W.0043.000000T0000Z-081118T2300Z/ INLAND PALM BEACH-METRO PALM BEACH-INLAND BROWARD-METRO BROWARD- INLAND MIAMI DADE-METRO MIAMI DADE-MAINLAND MONROE- COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI DADE- FAR SOUTH MIAMI DADE- 618 PM EST TUE NOV 18 2008 ...RED FLAG WARNING HAS EXPIRED... RELATIVE HUMIDITIES CONTINUE TO RISE AND A RED FLAG WARNING IS NO LONGER IN EFFECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... && $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this red flag warning went out at Nov 17, 8:08 PM EST, 8 hours 48 minutes earlier.
Area forecast discussion, Nov 17, 8:08 PM EST, 8 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIAMI FL
808 PM EST MON NOV 17 2008
NO CHANGES TO THE CURRENT PUBLIC AND MARINE FORECASTS EXCEPT SOME
TIME/VERBAGE ADJUSTMENTS.
.AVIATION...NNW WIND FLOW IS FCST TO PREVAIL THROUGH THE FCST
PERIOD. ALL GUIDANCE...INCLUDING THE NAM-WRF...SHOW THE FLOW
REMAINING NNW EVEN TUE AFTERNOON AT ALL TERMINALS...DUE TO A SLIGHT
TIGHTENING OF THE PRESSURE GRADIENT. SO AM NOT ANTICIPATING A SWITCH
TO THE NE DURING THE DAY FOR THE EAST COAST TERMINALS AT THIS TIME.
THE NNW WIND IS EXPECTED TO KEEP STRATO-CU OFFSHORE...MAINTAINING
VFR/CLEAR SKIES THROUGH THE FCST PERIOD. /DG
&&
.SHORT TERM...TONIGHT THROUGH WEDNESDAY...CONTINUING DRY AND COOL
WITH NOT EVEN A SLIGHT CHANCE FOR RAIN. THE MAIN WEATHER PROBLEM
DURING THIS PERIOD WILL BE THE MIN TEMPS FORECAST WED MORNING AFTER
THE FROPA ON TUESDAY EVENING. IN GOING WITH A BLEND OF THE LATEST
GFS AND NAM MODELS, CAME UP WITH TEMPS RANGING FROM THE M/U 30S
ACROSS GLADES TO NEAR 50 SE METRO AREAS. WITH TEMPS IN GLADES AND
HENDRY COUNTIES IN THE MID 30S, THERE ARISES THE QUESTION OF PATCHY
FROST WEDNESDAY MORNING ACROSS THESE AREAS. HOWEVER, SFC WNDS
COULD STILL BE STRONG ENOUGH (EVEN AFTER DECOUPLING) TO INDUCE
MIXING OF THE LOWER LAYER PREVENTING THE FORMATION OF FROST
(EXCEPT MAYBE IN VERY ISOLATED AREAS). THE FORECAST WIND SPEED NOW
INTRODUCES ANOTHER PROBLEM, NAMELY WIND CHILLS. IF THE WIND SPEED
STAY AS FORECAST, GLADES, HENDRY AND EVEN COLLIER COUNTIES COULD
SEE WIND CHILL VALUES AROUND 30 DEGREES, WHILE IN THE REST OF
MAINLAND SOUTH FLORIDA THEY COULD RANGE FROM THE MID 30S TO NEAR
50. WL HOLD THE WIND CHILL ADVISORY AT THIS TIME FOR TWO REASONS
FIRST, TWO EARLY FOR AN ADVISORY ON WED MORNING AND, SECOND
SHOULD THE EXPECTED WIND SPEED BE LOWER, THE RESULTANT SCENARIO
WOULD BE SIGNIFICANTLY DIFFERENT. SUBSEQUENT MDLS RUNS WILL
DEFINITELY GIVE US A CLEARER PICTURE.
&&
.LONG TERM...THURSDAY THROUGH MONDAY...A WARMING TREND, ALTHOUGH
GRADUAL, SHOULD START ON THURSDAY WITH RIDGING AT THE UPPER LVELS
AND SFC WINDS BECOMING MORE NE AT LEAST THROUGH SATURDAY. YET BOTH
MIN/MAX TEMPS SHOULD REMAIN BELOW SEASONAL VALUES THROUGH THIS
PERIOD. GFS INDICATES A POSSIBLE BACK DOOR COLD FRNT APPROACHING
MAINLAND S. FL FROM THE ATLANTIC SAT NIGHT AND AFFECTING OUR LOCAL
AREA THROUGH SUN NIGHT. HOWEVER, THIS IS WELL INTO THE FUTURE AND
MODEL OUTPUT COULD CHANGE MANY TIMES BEFORE THIS MATERIALIZES. WL
KEEP BELOW CLIMO POPS THROUGH THIS PERIOD.
.MARINE...NORTHERLY FLOW WILL CONTINUE TO PRODUCE ROUGH CONDITIONS
IN THE GULF STREAM THROUGH THIS WEEK. NORTHERLY FLOW SHOULD EVEN
INCREASE RIGHT AS THE COLD FRONT MOVES THROUGH TUESDAY AFTERNOON
AND REMAIN AT 20 TO 25 KNOTS MOST WATERS...EXCEPT BISCAYNE
BAY...THROUGH WEDNESDAY MORNING.
&&
.FIRE WEATHER...DEW POINTS VALUES HAVE REMAINED HIGHER THAN
EXPECTED TODAY AND SO THE RH VALUES HAVE REMAINED WELL ABOVE 35%
SO FAR. WITH THE AFTERNOON TEMPS BEGINNING TO FALL, IS VERY
UNLIKELY THAT RED FLAG WARNING CRITERIA BE MET (4 HOURS BELOW 35%),
AND SO THE WARNING HAS BEEN DISCONTINUED. ALTHOUGH HIGHER DEW
POINTS VALUES ARE EXPECTED AGAIN ON TUESDAY, HIGHER MAX AFTERNOON
TEMPS ARE EXPECTED AS WELL. THIS COULD RESULT IN RH VALUES
HOVERING ARND 35% FOR A FEW HOURS ACROSS PORTIONS OF GLADES/HENDRY
AND COLLIER COUNTY. HOWEVER, DUE TO THE SHORT DURATION, A FIRE
WEATHER WATCH IS NOT ANTICIPATED. SIMILAR CONDITIONS COULD BE
EXPECTED FOR THURSDAY AFTERNOON AFTER THE NEXT FRONT MOVE WELL SOUTH
OF THE AREA.
&&
.MFL WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 7 AM EST TUESDAY
FOR AMZ650-AMZ651-AMZ670-AMZ671.
GM...NONE.
&&Hazardous weather outlook, Nov 17, 6:00 PM EST, 10 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 600 PM EST MON NOV 17 2008 FLZ063-066>075-168-172>174-181000- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- PM EST MON NOV 17 2008 ...HAZARDOUS MARINE CONDITIONS ATLANTIC WATERS... ...COOL TEMPERATURES WILL CONTINUE THROUGH MOST OF THE WEEK... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TONIGHT TEMPERATURES: TEMPERATURES WILL FALL TO AROUND 40 DEGREES ACROSS THE NORTHWEST SECTIONS OF SOUTH FLORIDA LATE TONIGHT. WAVES: SEAS IN THE GULFSTREAM WILL BE UP TO 8 TO 10 FEET TODAY AND TONIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA LATER TUESDAY TO REINFORCE THE COOL AIR. EXPECT LOW TEMPERATURES IN THE MID TO UPPER 30S FOR WEDNESDAY AND THURSDAY MORNING ACROSS THE NORTHWEST INTERIOR AREAS OF SOUTH FLORIDA TO NEAR 50 ALONG THE EAST COAST. MINIMUM TEMPERATURES WILL WARM UP A BIT FRIDAY THROUGH THE WEEKEND. ROUGH MARINE CONDITIONS WILL IMPACT THE ATLANTIC GULF STREAM WATERS TUESDAY THROUGH WEDNESDAY. SEAS IN THE GULF STREAM WILL LIKELY BUILD UP TO 10 FEET TUESDAY NIGHT AND WILL START SUBSIDING WEDNESDAY NIGHT AND BY FRIDAY THE GULFSTREAM SEAS WILL BE DOWN TO 6 FEET. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 18, 4:37 AM EST | Small Craft Advisory | MFL | 53 hr | |
| Nov 18, 4:45 AM EST | Wind Chill Advisory | MFL | Collier, Glades, Hendry | 27 hr |
| Nov 18, 4:56 AM EST | Fire Weather Watch | MFL | 24 hr |
Nearby
Red Flag Warnings in Florida, 2008Every red flag warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.